# SDR QXEA200400394

- Difficulty date: June 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 13,579 hours, 19,242 cycles
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2168 - NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED IN FLIGHT.  RESET SWITCH AS PER CHECKLIST.  LIGHT THEN WENT OUT FOR REMAINDER OF FLIGHT.  CLEANED CONNECTORS ON NR 1 AC GENERATOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
